# SDR SWAA2014020424842

- Difficulty date: December 28, 2013
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 27,409 hours, 17,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940764
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 522, BETWEEN LONGERON 24L TO LONGERON 26L.  REPAIRED FRAME IAW SRM.
